MAUDE Adverse Event Report: Synthes GmbH QUICK COUPLING FOR DRILL BITS F/BPL; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

Synthes GmbH QUICK COUPLING FOR DRILL BITS F/BPL; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 530.750
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
QUICK COUPLING FOR DRILL BITS F/BPL
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
+1(908)386-3534
MDR Report Key50936112
Report Number8030965-2026-09920
Device Sequence Number9509264
Product Code GEY
UDI-Device Identifier07611819137196
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530.750
Device Lot NumberL003584
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown